MAUDE Adverse Event Report: Stryker Leibinger Freiburg PLT/6HL CVD SAG SPT,6MMBAR LOK; PLATE, BONE

Stryker Leibinger Freiburg PLT/6HL CVD SAG SPT,6MMBAR LOK; PLATE, BONE
Catalog Number 55-10554
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that at a subsequent follow-up visit, a plate fracture was confirmed, and a removal surgery is planned.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: h4, h6.Correction: d2a.The reported plate breakage was confirmed by device inspection.Investigation identified fatigue fracture characteristics consistent with material strength being exceeded during use.Review of manufacturing, inspection, and device history records found no discrepancies, and the device met material and manufacturing specifications.The plate had been implanted for almost one year and bone healing had already been achieved at the time the breakage was identified.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
PLT/6HL CVD SAG SPT,6MMBAR LOK
Common Device Name
PLATE, BONE
Manufacturer (Section D)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key24278020
Report Number0008010177-2026-00008
Device Sequence Number12825406
Product Code JEY
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number55-10554
Device Lot Number1000552790
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale